# SDR MASA200602003

- Difficulty date: July 31, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 9,737 hours, 9,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7173 IAD.  EXTERIOR EMERGENCY LIGHT OVER LEFT WING WAS INOPERATIVE.  MX RELAMPED.
